Reverses of the Continuous Triangle Inequality for Bochner Integral in Complex Hilbert Spaces
Dragomir, Sever S (2007) Reverses of the Continuous Triangle Inequality for Bochner Integral in Complex Hilbert Spaces. Journal of Mathematical Analysis and Applications, 329 (1). pp. 65-76. ISSN 0022-247XFull text for this resource is not available from the Research Repository.
Some reverses of the continuous triangle inequality for Bochner integral of vector-valued functions in complex Hilbert spaces are given. Applications for complex-valued functions are provided as well.
|Uncontrolled Keywords:||ResPubID14254, triangle inequality, Diaz–Metcalf inequality, integral inequalities, complex Hilbert spaces|
|Subjects:||Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
|Date Deposited:||04 May 2012 04:35|
|Last Modified:||04 May 2012 04:35|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||3 - View on Scopus|
Repository staff only